Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Unprotected sex, spotting, light colored mucus. On pills, IUD, stopped pills. Pregnant?

I have started the pill from the iud in the past 2months. Last month I stared myperiod a week to soon still on hormorn pills then stoped when I started the sugar pill. I have had unpertected sex with my husben ever since. Now I m 4 days late n started a light colored mucusy spotin period that has never happed. Its not a full flow so I don t kbnow if I need to take a text to see if I m pregnant. What could this all mean???
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
just get a USG abdomen and a urine pregnancy test done. that will confirm.or it can also be the adverse affect of the pills
Answered: Sat, 2 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor